Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at May 5, 2012, 4:13 AM CDT for 4 counties in Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2012, 4:13 AM CDT (09:13 UTC)
- Expired
- May 5, 2012, 5:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
Counties Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 132 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
711
WWUS83 KLMK 050913
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 AM EDT SAT MAY 5 2012
KYZ074>078-081-082-051000-
ADAIR-BARREN-CLINTON-CUMBERLAND-METCALF-MONROE-RUSSELL-
413 AM CDT SAT MAY 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
JAMESTOWN TO 10 MILES SOUTH OF COLUMBIA TO EDMONTON TO 11 MILES
NORTHWEST OF TOMPKINSVILLE...AND MOVING SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
EDMONTON...
BURKESVILLE...
ALBANY...
CUMBERLAND CITY AND ROCKBRIDGE...
NARVEL AND DESDA...
WILLIS CREEK AND SEVENTY SIX...
TANBARK AND STALCUP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3661 8572 3691 8602 3705 8562 3709 8534
3691 8496 3686 8506 3683 8506 3680 8501
3676 8500 3670 8502 3668 8500 3665 8499
3663 8500 3662 8516
TIME...MOT...LOC 0913Z 319DEG 36KT 3684 8504 3694 8534
3693 8554 3677 8584
$$
RSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at May 5, 2:54 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 5, 2:54 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 354 AM EDT SAT MAY 05 2012 .Forecast Update... Issued at 354 AM EDT May 5 2012 Issuing a quick update to include WW 245 for portions of south central Kentucky. Updates out shortly. .Short Term (Today through Sunday)... Issued at 320 AM EDT May 5 2012 Convection has been training across a large portion of southern IN and central KY for much of the evening and overnight hours. Storms continue along a northwest to southeast boundary from Evansville IN to about Somerset KY at this time. The latest suite of guidance depicts these heavy rain producing storms will slowly slide south and east through the morning hours. This convection has been in response to an upper-level shortwave tracking through the Ohio Valley and a 30-35 knot low level jet. As this convection slides south and east, the northern forecast area will remain covered with debris clouds for a good portion of the morning. There will be slow clearing from the north through the afternoon. Given the current conditions, it will be difficult to spark new storms this afternoon, but an isolated thunderstorm cannot be ruled out with remnant outflow boundaries being scattered across the forecast area and some clearing by this afternoon. Plus, a stationary surface frontal boundary is projected to be stretched across the Ohio River late this afternoon and early evening. So, there is a small chance, but I certainly would not cancel any outdoor plans you may have. Temperatures this afternoon will be tricky given mainly the uncertainties in cloud cover. However, if conditions pan out, we should reach the low and mid 80s. With all the low level moisture, it will feel muggy. The frontal boundary will remain quasi-stationary across the forecast area Saturday night and most of the day Sunday. This will become a source of weak surface convergence and will combine with heating Sunday afternoon to generate mainly isolated thunderstorms. Temperatures will reach the low and mid 80s once again. .Long Term (Sunday Night through Friday)... Issued at 250 AM EDT May 5 2012 Spent more time watching radar for the near term than with this forecast, so take it with a grain of salt. Used a model blend with the previous forecast. At the start of the period will have a weakening ridge over the region with a front moving into the Mississippi river valley. This front looks to move through the region Monday night, bringing good rain chances mainly during the day Monday and lingering into early Tuesday. Troughing will move into the Great Lakes region for midweek, bringing a cool and dry down. Cannot rule out some stray lake effect light rain during the day Wednesday, which will help to keep us cool. That trough will get replaced by ridging moving in from the west by Friday. Moisture return will be slow for the end of the week, so think the rest of the period will be dry. Temperatures will start off in the low 80s Monday, ahead of that front, then cool to the lower 70s as the front kicks through Tuesday. Wednesday and Thursday may end up cooler than the around 70s I have in there, depending on cloud cover Wednesday. Thursday looks to be the coldest morning, with high pressure in the vicinity. For now have lows 45-50, but if that high gets right over us for the night, we could see some 30s in the coldest spots. Then Friday should rebound into the 70s. && .Aviation (06Z TAF Issuance)... Updated at 148 AM EDT May 5 2012 Current band of thunderstorms has moved through SDF and is currently impacting LEX. BWG should remain dry. Will monitor the convective trends and amend BWG as necessary, with the best chance of convection being later this morning. There is redevelopment behind this leading band, which will keep VCTS in the SDF TAFs for at least a few more hours. LEX appears to be in steady rain, with very minimal lightning across that area. Latest suite of guidance indicates these showers and thunderstorms should continue to push south this morning, with less convection through the late morning and afternoon hours. There could be some isolated storm redevelopment later this afternoon, particularly around BWG, but given the uncertainty of the worked over environment, debris clouds, and the isolated nature of development, will not mention in TAFs at this time, with VFR conditions through the rest of the forecast period. Winds will be highly variable with all the outflow boundaries out there. Expect northerly winds will remain across SDF and LEX, perhaps becoming light and variable. Winds should remain southerly for BWG, unless northerly outflow reaches that far south later this morning. Also, cannot rule out lower visibility this morning given the low-level moisture and redevelopment of storms across the area. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJP Short Term.......MJP Long Term........RJS Aviation.........MJP
Hazardous weather outlook, May 5, 3:09 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 409 AM EDT SAT MAY 5 2012 INZ076>079-083-084-089>092-KYZ025-029>043-045>049-054>057-065>067- 060815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY- 409 AM EDT SAT MAY 5 2012 /309 AM CDT SAT MAY 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NUMEROUS STORMS THIS MORNING WILL GIVE WAY TO JUST AN ISOLATED CHANCE OF AN AFTERNOON STORM. STORMS EARLY THIS MORNING WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY THROUGH TUESDAY WITH UPPER DISTURBANCES AND SURFACE FRONTS PASSING THROUGH THE REGION. THE BEST CHANCE FOR STRONG TO POSSIBLY SEVERE STORMS WILL BE MONDAY AND MONDAY NIGHT AHEAD OF AND ALONG A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG WINDS...HAIL AND FLOODING. KYZ023-024-026>028-053-061>064-070>078-081-082-060815- HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- 409 AM EDT SAT MAY 5 2012 /309 AM CDT SAT MAY 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. NUMEROUS STORMS THIS MORNING WILL GIVE WAY TO JUST AN ISOLATED CHANCE OF AN AFTERNOON STORM. STORMS EARLY THIS MORNING WILL BE CAPABLE OF PRODUCING SEVERE WINDS...TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE SUNDAY THROUGH TUESDAY WITH UPPER DISTURBANCES AND SURFACE FRONTS PASSING THROUGH THE REGION. THE BEST CHANCE FOR STRONG TO POSSIBLY SEVERE STORMS WILL BE MONDAY AND MONDAY NIGHT AHEAD OF AND ALONG A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG WINDS...WIND DAMAGE...HAIL...AND FLOODING. MJP/RJS
In the hours before
Special weather statement, May 5, 12:01 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
101 AM EDT SAT MAY 5 2012
KYZ042-043-050530-
BOURBON-NICHOLAS-
101 AM EDT SAT MAY 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 50 MPH WINDS...
AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
CARLISLE TO 8 MILES EAST OF GEORGETOWN...AND MOVING SOUTHEAST AT 15
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PARIS...
CARLISLE...
EAST UNION AND SIDVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3818 8398 3813 8406 3807 8428 3817 8436
3819 8436 3821 8439 3827 8444 3829 8436
3828 8434 3835 8423 3844 8398 3842 8394
3837 8391 3837 8388 3832 8383
TIME...MOT...LOC 0502Z 312DEG 15KT 3838 8390 3821 8440
MJSpecial weather statement, May 5, 12:24 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 AM EDT SAT MAY 5 2012
KYZ040-041-046>049-055>057-066-067-050630-
BOYLE-CASEY-CLARK-FAYETTE-GARRARD-JESSAMINE-LINCOLN-MADISON-MERCER-
WASHINGTON-WOODFORD-
124 AM EDT SAT MAY 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 40 MPH WINDS MOVING SOUTHEAST THROUGH CENTRAL
KENTUCKY...
AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
MOUNT STERLING TO SPRINGFIELD...AND MOVING SOUTHEAST AT 35 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LEXINGTON...
WINCHESTER...
STANFORD...
OLIVERS AND JACKSON FERRY...
PERRYVILLE AND PINE RIDGE...
UNION CITY AND NEEDMORE...
TEATERSVILLE AND MCCREARY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3783 8401 3783 8410 3781 8407 3778 8410
3775 8407 3767 8409 3764 8412 3757 8410
3752 8420 3753 8434 3747 8438 3748 8444
3737 8448 3724 8473 3754 8504 3763 8503
3763 8514 3781 8532 3811 8409 3792 8398
TIME...MOT...LOC 0524Z 316DEG 30KT 3798 8398 3768 8518
MJLocal storm report, May 5, 12:33 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
133 AM EDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL BARDSTOWN 37.81N 85.46W
05/05/2012 M0.88 INCH NELSON KY AMATEUR RADIO
&&
EVENT NUMBER LMK1200604
SZAPPANOSSpecial weather statement, May 5, 12:46 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
146 AM EDT SAT MAY 5 2012
KYZ028-045-046-053-054-064-065-050630-
GREEN-HARDIN-LARUE-MARION-NELSON-TAYLOR-WASHINGTON-
146 AM EDT SAT MAY 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
ELIZABETHTOWN TO 7 MILES SOUTHWEST OF BARDSTOWN TO BARDSTOWN...AND
MOVING SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SPRINGFIELD...
LEBANON...
HODGENVILLE...
ELIZABETHTOWN...
BARDSTOWN...
BOOKER AND MANTON...
VALLEY HILL AND NERINX...
DANT AND BEARWALLOW...
LEAFDALE AND BUFFALO...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 91 AND 94.
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 136 AND 137.
THESE STORMS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3774 8592 3786 8536 3765 8514 3763 8504
3760 8503 3749 8505 3736 8560
TIME...MOT...LOC 0546Z 319DEG 21KT 3769 8573 3772 8553
3774 8546
RSLocal storm report, May 5, 3:33 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT SAT MAY 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM TSTM WND DMG LEITCHFIELD 37.48N 86.29W
05/05/2012 GRAYSON KY LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SEVERAL TREES DOWN AND WINDOWS
SHATTERED IN THE TOWN OF LEITCHFIELD.
&&
EVENT NUMBER LMK1200605
MJPSpecial weather statement, May 5, 4:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 AM EDT SAT MAY 5 2012
KYZ074>078-081-082-051000-
ADAIR-BARREN-CLINTON-CUMBERLAND-METCALF-MONROE-RUSSELL-
413 AM CDT SAT MAY 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
JAMESTOWN TO 10 MILES SOUTH OF COLUMBIA TO EDMONTON TO 11 MILES
NORTHWEST OF TOMPKINSVILLE...AND MOVING SOUTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TOMPKINSVILLE...
EDMONTON...
BURKESVILLE...
ALBANY...
CUMBERLAND CITY AND ROCKBRIDGE...
NARVEL AND DESDA...
WILLIS CREEK AND SEVENTY SIX...
TANBARK AND STALCUP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3661 8572 3691 8602 3705 8562 3709 8534
3691 8496 3686 8506 3683 8506 3680 8501
3676 8500 3670 8502 3668 8500 3665 8499
3663 8500 3662 8516
TIME...MOT...LOC 0913Z 319DEG 36KT 3684 8504 3694 8534
3693 8554 3677 8584
RSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:21 PM CDT | Areal Flood Advisory | LMK | Trimble | 3 hr |
| May 4, 9:29 PM CDT | Special Weather Statement | LMK | Trimble | 46 min |
| May 4, 9:41 PM CDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| May 4, 10:50 PM CDT | Special Weather Statement | LMK | Franklin, Jefferson, Oldham, Scott, Shelby | 40 min |
| May 4, 11:20 PM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 40 min |
| May 4, 11:22 PM CDT | Special Weather Statement | LMK | Meade | 23 min |
| May 4, 11:23 PM CDT | Areal Flood Advisory | LMK | Franklin, Henry, Jefferson, Oldham, Shelby | 3 hr |
| May 4, 11:40 PM CDT | Special Weather Statement | LMK | Bullitt, Meade | 35 min |
| May 4, 11:45 PM CDT | Special Weather Statement | LMK | Anderson, Fayette, Franklin, Scott, Spencer, Woodford | 45 min |
| May 5, 12:01 AM CDT | Special Weather Statement | LMK | Bourbon, Nicholas | 29 min |
| May 5, 12:14 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 31 min |
| May 5, 12:24 AM CDT | Special Weather Statement | LMK | Boyle, Clark, Garrard, Jessamine, Lincoln, Madison and 2 more | 66 min |
| May 5, 12:46 AM CDT | Special Weather Statement | LMK | Larue, Marion, Nelson | 44 min |
| May 5, 1:44 AM CDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| May 5, 2:22 AM CDT | Flash Flood Warning | LMK | Hardin, Meade | 3 hr |
| May 5, 2:22 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 23 min |
| May 5, 2:56 AM CDT | Tornado Warning | LMK | Grayson | 19 min |
| May 5, 3:14 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Grayson, Hart | 31 min |
| May 5, 3:44 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 31 min |
| May 5, 3:53 AM CDT | Tornado Warning | LMK | Barren, Metcalfe | 22 min |
| May 5, 5:34 AM CDT | Special Weather Statement | LMK | Simpson | 41 min |
| May 4, 8:33 PM CDT | Special Weather Statement | LMK | Scott | 27 min |
| May 4, 8:40 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 35 min |
| May 4, 9:17 PM CDT | Special Weather Statement | LMK | Washington | 28 min |
| May 4, 9:27 PM CDT | Special Weather Statement | LMK | Dubois | 33 min |
| May 4, 9:58 PM CDT | Special Weather Statement | LMK | Orange | 47 min |
| May 4, 10:17 PM CDT | Special Weather Statement | LMK | Dubois | 28 min |
| May 4, 10:52 PM CDT | Special Weather Statement | LMK | Perry | 38 min |
| May 5, 2:02 AM CDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange, Perry | 2 hr |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.